# SDR YENA2025061300595

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 03659
- Aircraft time: 60,091 hours, 21,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON NOSE FWD FUSELAGE/CROSSBEAM SPLICING FR16 LH HOLE 2, CRACK DIRECTION 2 O'CLOCK, CRACK LENGTH 0.105 INCHES; (RESOLVED ON W/O: 1354689 TASKCARD: NR-00032) PERFORMED REPAIR LOCATED FR 16 LH FRAME LAYER ONLY TO HOLE 2 ON CROSSBEAM JUNCTION AREA IAW DRAWING R53112926 ISSUE E, SHEET 3 AND SHEET 4. A. PINEDA ALL WORK DONE ON AEROMAN NR 2025 - 281925W/O:2025 133/1.
